Just took my first dose today 5mg two times a day. Feeling way more anxious then ever. Also had trouble sleeping last night so that prob affected my anxiety even more. I'm also on cymbalta 60 mg (almost a week) please help. Feeling very alone and scared. With negative thoughts
Buspar?? How long before it worked? Did you experience more anxiety on it?
- 24 Aug 2016 by Hopefrog23
- 1 Sep 2016
- buspar, cymbalta, anxiety, dosage, sleeping
Added 25 Aug 2016:
Was having a bad day. But better now. Sorry if I scared anyone today. Was just feeling anxious and afraid when I posted this. I think I struggled more today Bc I didn't sleep really good last night. Took another buspar In the afternoon and doing better now
It's not a great experience, but try letting the Buspar melt in your mouth - either on the top of your tongue or under it. It will get released into your system more rapidly. It's not the "traditional" way to get into your system (which would be swallowing the pill), but it worked a lot better for me that way, and my Dr. said that she had no problem with me administering it that way.
There's no reason for you to feel "more anxious than ever" unless you were queuing yourself up to look for "how am I reacting to this?" and paying more attention to your anxiety than normal. It doesn't cause anxiety, it treats it :0) Didn't we already figure out that B12 and Vitamin D was doing this to you?
Why do you feel alone when you have a complete support system here, and what are you scared of? Hurting yourself? What are your negative thoughts? You say something like that, people think you're threatening self-harm. >:-O
I took buspar and it increased my anxiety the first hour I took then it was OK. After about a month it just stopped working. Your anxiety may also be increased with the upstart of Cymbalta. Many of the SNRI can increase anxiety before decreasing it. Try to not take the benzodiazepine for an extended period of time if at all possible. They can create dependency and tolerance.
I understand it can be scary and make you feel alone. You are never alone on this site. Good people with support and empathy for others.
Hope it gets better for you soon :)
Hope; Yes for sure the dose increase is going to cause an increase in anxiety until you get through the adjustment In the mean time many do very well for the anxiety after being on it for a while so please give it a chance you well be fine as some time goes by. Hang in there Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Sep 2012 • 3 answers
Posted 25 Jan 2015 • 4 answers
Posted 5 Aug 2015 • 4 answers
Posted 18 Mar 2016 • 1 answer
What did you experience when first starting buspar? How long until it levels out? I feel kinda flat?
Posted 2 Dec 2016 • 1 answer